Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buprenorphine poopout? Chairman_MAO

Posted by Flipsactown on February 14, 2004, at 11:08:40

In reply to Re: Buprenorphine poopout? Flipsactown, posted by Chairman_MAO on February 14, 2004, at 8:15:51

Thanks for the info. I plan on stopping oxy as soon as I have a handle on my ADs which could take awhile as my present cocktail needs tweaking. Hopefully, the recently added lithium will be the magic tweak.

Flipsactown

> I knew two people dependent on heroin who detoxed in 6 days using buprenorphine. during and after the six days, they had no withdrawl symptoms. I also saw someone detoxed with methadone + clonidine in a hospital, and he was in PAIN the whole time (7 days). I'm not a doctor, so I really can't give you anything more detailed than that. But my opinion, based upon the fact that buprenorphine is only a partial mu agonist and my own observations, is that it probably has a mild withdrawl syndrome or none at all, depending upon the user.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Flipsactown thread:312077
URL: http://www.dr-bob.org/babble/20040210/msgs/313212.html